MathSciNet Relay Station
MathSciNet bibliographic data
MR1803645 62D05 (62E20 62F12)
Bloznelis, M. One- and two-term Edgeworth expansions for a finite population sample mean. Exact results. I. Liet. Mat. Rink. 40 (2000), no. 3, 277--294; translation in Lithuanian Math. J. 40 (2000), no. 3, 213–227
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement